Skip to main content

Research Repository

Advanced Search

Proof of a conjecture on irredundance perfect graphs

Volkmann, Lutz; Zverovich, Vadim


Lutz Volkmann


Let ir(G) and γ(G) be the irredundance number and the domination number of a graph G, respectively. A graph G is called irredundance perfect if ir(H) = γ(H), for every induced subgraph H of G. In this article we present a result which immediately implies three known conjectures on irredundance perfect graphs.


Volkmann, L., & Zverovich, V. (2002). Proof of a conjecture on irredundance perfect graphs. Journal of Graph Theory, 41(4), 292-306.

Journal Article Type Article
Publication Date Dec 1, 2002
Journal Journal of Graph Theory
Print ISSN 0364-9024
Publisher Wiley
Peer Reviewed Not Peer Reviewed
Volume 41
Issue 4
Pages 292-306
Keywords mathematics, irredundance, perfect, graphs, proof
Public URL
Publisher URL